International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 4, Pages 229-240

Continuous dependence of solutions in magneto-elasticity theory

F. Bofill and R. Quintanilla

Matemàtica Aplicada 2, ETSEIT, Universitat Politecnica de Catalunya (UPC), Colom 11, Barcelona, Terrassa 08222, Spain

Received 30 January 2002

Copyright © 2003 F. Bofill and R. Quintanilla. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove continuous dependence on the intensity coefficient and continuous dependence on the external data in the theory of magneto-elasticity. We do not require the Lamé coefficients to be positive. We use logarithmic convexity arguments similar to those of Ames and Straughan (1992) in classical thermoelasticity.